MathSciNet Relay Station
MathSciNet bibliographic data
MR898346 20G15 (11E99 20G40)
Aschbacher, Michael Chevalley groups of type $G_2$ as the group of a trilinear form. J. Algebra 109 (1987), no. 1, 193–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement